Existence and uniqueness of the solutions of stochastic differential equations

Rang-Quan Wu, Xuerong Mao

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

The standard existence and uniqueness theorem for stochastic differential equations requires Lipschitz condition of the coefficients. These results are extended to the case in which the coefficients are not required to be Lipschitz continuous; instead they only satisfy a 'weak' type of Lipschitz condition.

Original languageEnglish
Pages (from-to)19-32
Number of pages14
JournalStochastics
Volume11
Issue number1-2
Publication statusPublished - 1 Dec 1983

Keywords

  • stochastic differential equations
  • Lipschitz condition

Fingerprint Dive into the research topics of 'Existence and uniqueness of the solutions of stochastic differential equations'. Together they form a unique fingerprint.

  • Cite this